Publication
Title
Lotkaian informetrics and applications to social networks
Author
Abstract
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 2009
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
16:4(2009), p. 689-703
ISI
000272832300008
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 01.02.2010
Last edited 09.09.2018